# SDR CALA2016032100176

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 69,593 hours, 15,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME DENTED BS 660, STRINGER 24R.  INSTALLED FRAME J REPAIR AT BS 660, BETWEEN STRINGER 23R - 25R IAW SRM 53-00-07 REPAIR 5 DETAIL II.
